# SDR 95ZZZX3593

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CF
- Make and model: Cndair CL6013A
- Aircraft serial: 5084
- System (JASC): 4920 · APU Core Engine
- Part: Auxiliary Power
- Part number: GTCP100E
- Condition: Failed
- Location: Tail Compt
- Part time: 1,450 hours
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPING SOUND HEARD WHEN APU LOAD CONTROL VALVE OPENED ON FIRST START OF DAY.  INSPECTED/FOUND TURBINE NOZZLE BLADE TIPS MISSING MATERIAL.  REMOVED APU, INSTALLED LOANER UNIT.  TT 1,450 HRS.  TSO 1,215 HRS.  CSN 1,146.
